# SDR CALA2019120902169

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 64,979 hours, 23,470 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - 0.500" LONG CRACK FOUND AT R/H HORIZ STAB LWR SKIN PANEL AT STAB STA129.50 18" FWD OF T/E 0.250" I/B OF I/B ROWS OF FASTENERS REMOVED FRONT SPAR WEB/REMOVED EXISTING REPAIR DOUBLER / REMOVED DAMAGE  / FRABRICATED NEW REPAIR DOUBLER AND FILLER AND INSTALLED AND RE-INSTALLED FRONT SPAR WEB PER REFERENCES B737-800 AMM 51-21-H-150-801/51-21-41-370-802/51-21-72-370-801 AND SRM 51-40-02/55-10-01 REPAIR 11 ADD EMP:V924110
